Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Undergraduate Course in Income Taxation for Accounting Majors

Conley R. Addington
The Accounting Review
Vol. 32, No. 1 (Jan., 1957), pp. 93-94
Stable URL: http://www.jstor.org/stable/241011
Page Count: 2
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
93
    93
  • Thumbnail: Page 
94
    94